# SDR CA070221007

- Difficulty date: February 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Coupler
- Part number: 14C3308
- Condition: Leaking
- Location: Fs 967 S23r
- Component: Fitting, Hydroflow
- Component part number: FT1205
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: A

## Discrepancy

(CAN) ALMOST AN HOUR INTO THE FIRST FLIGHT OF THE DAY, AIRCRAFT EXPERIENCED AUTOMATIC PRESSURIZATION FAULT WITH (AUTO-FAIL) LIGHT ON (WITH BOTH CPC`S FAIL). CREW RESORT TO MANUAL PRESSURIZATION CONTROL. AIRCRAFT ADVISED TO DIVERT TO MAIN BASE FOR RECTIFICATION.  UPON INVESTIGATION THE AFT OUT FLOW VALVE FOUND BLOCKED WITH ICE AND WATER SYSTEM QUANTITY LOW.  THIS WAS THE SECOND SIMILAR INCIDENT ON THIS AIRCRAFT.  FURTHER INVESTIGATION REVEALED WATER LEAKING FROM THE COUPLING (SIMILAR TO COUPLING) AT THE FITTING RT ABOVE THE AFT OUTFLOW VALVE. (SIMILAR TO PREVIOUS FINDING).  FITTING/LINES RE-ALIGNED TO RELIEVE POSSIBLE STRESS ON COUPLING. COUPLING TIGHTENED AND RESECURED WITH NEW PACKING. NO FURTHER LEAKS AND AIR
